# SDR R7MR33280

- Difficulty date: March 23, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N52281
- Make and model: Snias AS350B3
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030MA
- Part serial: 450
- Condition: Inoperative
- Location: Cockpit
- Part time: 678 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VEMD 350B3, FLIGHT INFORMATION INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
